# SDR AMWA89

- Difficulty date: December 10, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- Aircraft time: 18,763 hours, 27,143 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 11498007319
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT ENGINE FIREWALL CRACKED.  REPAIRED CRACK IN FIREWALL IN ACCORDANCE WITH SRM 54-90-01 BY INSTALLING DOUBLER.
